Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 137, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 16, 2008, 3:33 PM CDT for Monroe County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2008, 3:33 PM CDT (20:33 UTC)
- Expired
- Jul 16, 2008, 4:15 PM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Monroe County, WI
The radar
The La Crosse radar (KARX), 51 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 9:57 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 162033
SVRARX
WIC081-162115-
/O.NEW.KARX.SV.W.0137.080716T2033Z-080716T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
333 PM CDT WED JUL 16 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MONROE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 415 PM CDT
* AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORWALK...OR 14 MILES SOUTHEAST OF SPARTA...MOVING EAST AT 21 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILTON AROUND 345 PM...
TUNNEL TRAIL CAMPGROUND AND HOFFMAN CORNERS AROUND 355 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.
LAT...LON 4372 9040 4372 9065 4372 9066 4373 9074
4373 9075 4386 9073 4389 9039 4373 9039
TIME...MOT...LOC 2033Z 267DEG 19KT 4380 9059
$$
BAUMGARDT2 follow-up statements
000
WWUS53 KARX 162054
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CDT WED JUL 16 2008
WIC081-162115-
/O.CON.KARX.SV.W.0137.000000T0000Z-080716T2115Z/
MONROE WI-
354 PM CDT WED JUL 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTH CENTRAL MONROE COUNTY...
AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR OIL CITY...OR 16 MILES SOUTH OF TOMAH...MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILTON AROUND 405 PM...
HOFFMAN CORNERS AND TUNNEL TRAIL CAMPGROUND AROUND 415 PM...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4372 9040 4372 9065 4372 9066 4373 9074
4373 9075 4386 9073 4389 9039 4373 9039
TIME...MOT...LOC 2054Z 275DEG 10KT 4377 9058
$$
BAUMGARDT000
WWUS53 KARX 162109
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
409 PM CDT WED JUL 16 2008
WIC081-162119-
/O.EXP.KARX.SV.W.0137.000000T0000Z-080716T2115Z/
MONROE WI-
409 PM CDT WED JUL 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONROE COUNTY
EXPIRES AT 415 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING WILL MOVE OUT OF THE WARNED
AREA BY 415 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4372 9040 4372 9065 4372 9066 4373 9074
4373 9075 4386 9073 4389 9039 4373 9039
TIME...MOT...LOC 2109Z 300DEG 18KT 4372 9048
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:24 AM CDT, 12 hours 9 minutes earlier.
Area forecast discussion, Jul 16, 3:24 AM CDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 324 AM CDT WED JUL 16 2008 .SHORT TERM...TODAY THROUGH FRIDAY MAIN FORECAST CONCERN IN THE SHORT TERM DEALS WITH QUASI-STATIONARY BOUNDARY AND THE POTENTIAL FOR SEVERE WEATHER/HEAVY RAINFALL. DATA ANALYSIS EARLY THIS MORNING HAD A STATIONARY FRONT EXTENDING FROM SOUTHERN SD THROUGH SOUTHERN MN...THROUGH CENTRAL WI. IR SATELLITE IMAGERY SHOWING SOME DEBRIS CIRRUS FROM A THUNDERSTORM COMPLEX OVER EASTERN NEB REACHING INTO WESTERN PORTIONS OF THE FORECAST AREA. OTHERWISE...MUGGY CONDITIONS WERE IN PLACE ALONG AND WEST OF THE MISSISSIPPI WHERE TEMPERATURES WERE IN THE LOWER 70S/DEW POINTS IN THE MID 60S TO AROUND 70. COOLER TEMPERATURES WERE ACROSS CENTRAL WISCONSIN...MAINLY IN THE UPPER 50S TO MID 60S. 16.00Z GFS/NAM/ECMWF IN GOOD AGREEMENT IN BRINGING A WEAK MID-LEVEL SHORTWAVE TROUGH INTO THE DAKOTAS THIS MORNING. THIS WILL SERVE TO SPIN UP A SURFACE LOW OVER SD WHICH WILL AID IN LIFTING THE STATIONARY FRONT IN PLACE ACROSS THE AREA A BIT FURTHER NORTH...VICINITY I-94 BY THIS AFTERNOON. MODELS ALSO IN GOOD AGREEMENT IN STRENGTHENING 925-850MB MOISTURE TRANSPORT INTO THE BOUNDARY. MCS INITIATION LOOKS LIKELY THIS MORNING ACROSS EASTERN ND/WESTERN MN ON THE NOSE OF THIS TRANSPORT...PROPAGATING EAST INTO THE AREA WITH NEW CONVECTIVE INITIATION ALONG THE FRONTAL BOUNDARY THROUGH THE AFTERNOON. WILL CARRY LIKELY POPS ALONG AND NORTH OF A LINE FROM LAKE CITY THROUGH BLACK RIVER FALLS...WITH LESSER CHANCES SOUTH AS STRONGER CAP REMAINS IN PLACE. WILL HAVE TO WATCH FOR SEVERE POTENTIAL ACROSS THE LIKELY POP AREA ALSO AS 0-3KM MLCAPE INCREASES TO NEAR 2000J/KG RANGE WITH 0-3KM SHEAR INCREASING TO 20-30KT. FOR TONIGHT...MODERATE TO STRONG 925-850MB MOISTURE TRANSPORT CONTINUES TO FEED INTO THE FRONTAL BOUNDARY ACROSS THE NORTH WITH PRECIPITABLE WATERS EXCEEDING 2 INCHES. WILL HAVE TO WATCH FOR HEAVY RAINFALL POTENTIAL ACROSS THAT AREA WITH FURTHER MCS ACTIVITY EXPECTED. WILL LIKELY ISSUE AN ESF BASED ON THIS SIGNAL AND WILL DISCUSS HEAVY RAIN FURTHER IN HYDROLOGY SECTION BELOW. FOR THURSDAY THROUGH FRIDAY...MODELS REMAIN IN GOOD AGREEMENT IN BRINGING ANOTHER MID-LEVEL SHORTWAVE TROUGH/SURFACE LOW ACROSS THE UPPER MIDWEST/GREAT LAKES REGION THURSDAY THROUGH THURSDAY NIGHT. THIS WILL LAY UP ANOTHER FRONTAL BOUNDARY ACROSS THE AREA WITH PARALLEL FLOW ALOFT. THE POTENTIAL WILL AGAIN EXIST FOR SEVERE THUNDERSTORMS THURSDAY THROUGH FRIDAY ALONG WITH HEAVY RAIN POTENTIAL AS PRECIPITABLE WATER CONTINUES TO HOVER AROUND 2 INCHES. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY 16.00Z GFS/ECMWF IN FAIRLY GOOD AGREEMENT THROUGH THE PERIOD. BOTH MODELS SHOWING MID-LEVEL WAVE/WEAK SURFACE LOW MOVING EAST ACROSS THE AREA FRIDAY NIGHT THROUGH SUNDAY FOR A CONTINUED CHANCE OF SHRA/TS. MODELS THEN SHOW A CLOSED LOW FORMING OVER THE UPPER MIDWEST/GREAT LAKES REGION MONDAY THROUGH TUESDAY. THE GFS HOLDS IT FURTHER WEST OVER THE AREA WHEREAS THE ECMWF HAS IT A BIT FURTHER EAST INTO THE GREAT LAKES. EITHER WAY...WITH COOLER POOL OF AIR ALOFT...THERE STAND OF CHANCE FOR INSTABILITY SHRA/TS EACH DAY. TEMPERATURES COULD ALSO BE A FEW DEGREES BELOW SEASONAL NORMALS. CURRENT EXTENDED GRIDS SEEM TO HAVE THIS HANDLED...SO NO CHANGES WERE MADE. && .AVIATION... NEARLY STATIONARY FRONT ACROSS SOUTHERN MINNESOTA INTO CENTRAL WISCONSIN THIS MORNING EXPECTED TO DRIFT NORTH THROUGH THE DAY TODAY. THIS SHOULD HAPPEN IN RESPONSE THE STRENGTHENING LOW LEVEL FLOW ON THE BACK SIDE OF THE SURFACE HIGH OVER THE OHIO RIVER VALLEY. THE 16.00Z NAM BUFKIT SOUNDINGS AGAIN SHOW A CAPPED ATMOSPHERE SOUTH OF THE FRONT. THIS SUGGESTS THERE WILL BE LITTLE OR NO ACTIVITY IN THE VICINITY OF EITHER TAF SITE THROUGH THE PERIOD. A SHORT WAVE TROUGH WILL COME OUT OF NORTH DAKOTA AND TRACK TOWARD THE UPPER PENINSULA OF MICHIGAN THROUGH TONIGHT. THE LOW LEVEL JET WILL BEGIN TO STRENGTHEN THIS AFTERNOON AHEAD OF THE SHORT WAVE THROUGH AND WHILE THE MAIN MOISTURE TRANSPORT SHOULD BE TO THE NORTH OF THE AREA INTO THE FRONT...BOTH TAF SITES MAY BE ON THE EASTERN GRADIENT OF THE MOISTURE TRANSPORT AXIS. THIS MAY BE ENOUGH TO GET SOME SCATTERED ACTIVITY GOING FOR A WHILE IN THE AFTERNOON AND WILL CONTINUE THE VICINITY SHOWERS IN THE AFTERNOON. AFTER THAT...EXPECT THE ACTIVITY TO BE WELL TO THE NORTH. && .HYDROLOGY... A STATIONARY BOUNDARY OVER SOUTHERN MN THROUGH CENTRAL WI WILL DRIFT NORTH TODAY TO ALONG A LAKE CITY THROUGH BLACK RIVER FALLS LINE THIS AFTERNOON THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONTAL BOUNDARY THIS AFTERNOON THROUGH TONIGHT. A STRONGER SURGE OF MOISTURE WILL WORK NORTHWARD INTO THE FRONTAL BOUNDARY TONIGHT WITH PRECIPITABLE WATER VALUES EXCEEDING 2 INCHES. THIS WILL PRODUCE THE POTENTIAL FOR SOME HEAVY RAINFALL WITH SOME AREAS NORTH OF A LAKE CITY THROUGH BLACK RIVER FALLS LINE RECEIVING UP TO 4 INCHES OF RAINFALL. THE SOILS ACROSS THE AREA WILL BE ABLE TO HANDLE MOST OF THIS RAINFALL...BUT IF THE RAIN BECOMES EXCESSIVELY HEAVY...SOME RUNOFF PROBLEMS MAY OCCUR WITH RAPID RISES ON SMALLER CREEKS AND STREAMS. WILL LIKELY ISSUE AN ESF PRODUCT HIGHLIGHTING THIS CONCERN. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DAS AVIATION..........04
Hazardous weather outlook, Jul 16, 5:50 AM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 550 AM CDT WED JUL 16 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-171100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 550 AM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FRONT WILL REMAIN NEARLY STATIONARY OVER THE AREA THROUGH TONIGHT. THUNDERSTORMS WILL BE POSSIBLE WITH THE FRONT IN THE AREA. CONDITIONS APPEAR FAVORABLE FOR THE DEVELOPMENT OF HEAVY RAIN TONIGHT...ESPECIALLY NORTH OF THE FRONT. LOCATIONS NORTH OF A LAKE CITY MINNESOTA TO BLACK RIVER FALLS WISCONSIN LINE COULD SEE RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS COULD LEAD TO SOME AREAS OF FLOODING. A FEW STORMS COULD ALSO PRODUCE SOME LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL REMAIN NEARLY STATIONARY OVER THE REGION INTO EARLY NEXT WEEK. THIS WILL CONTINUE THE CHANCE FOR SCATTERED THUNDERSTORMS THROUGH THE PERIOD. AN ISOLATED SEVERE STORM WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING THURSDAY. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THERE WILL BE A CONTINUED THREAT FOR SOME FLOODING AS THE THUNDERSTORMS MAY DUMP HEAVY RAIN OVER THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO OCCUR. REPORTS OF RAINFALL AND ANY FLOODING THAT MAY OCCUR WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04
In the hours before
Local storm report, Jul 16, 12:23 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1223 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL ABBOTSFORD 44.95N 90.32W
07/16/2008 E0.25 INCH CLARK WI AMATEUR RADIO
1220 PM TSTM WND GST 3 W COLBY 44.91N 90.37W
07/16/2008 E50.00 MPH CLARK WI AMATEUR RADIO
1220 PM TSTM WND DMG 2 N CURTISS 44.98N 90.44W
07/16/2008 CLARK WI AMATEUR RADIO
TREES DOWN ON COUNTY E SOUTH OF TAYLOR COUNTY LINE
&&
DAVISLocal storm report, Jul 16, 12:29 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1229 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL 2 N NEILLSVILLE 44.59N 90.59W
07/16/2008 E0.50 INCH CLARK WI TRAINED SPOTTER
&&
DAVISLocal storm report, Jul 16, 12:41 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG LONGWOOD 44.88N 90.60W
07/16/2008 CLARK WI LAW ENFORCEMENT
POWER LINES DOWN
1215 PM TSTM WND DMG 2 E CHRISTIE 44.65N 90.56W
07/16/2008 CLARK WI LAW ENFORCEMENT
SILO TOP BLOWN OFF
&&
DAVISLocal storm report, Jul 16, 12:46 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL COLBY 44.91N 90.31W
07/16/2008 E1.00 INCH CLARK WI TRAINED SPOTTER
&&
DAVISLocal storm report, Jul 16, 12:52 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1252 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG COLBY 44.91N 90.31W
07/16/2008 CLARK WI AMATEUR RADIO
NUMEROUS TREES AND BRANCHES DOWN IN COLBY. ALSO HAIL
DAMAGE TO CARS.
&&
DAVISLocal storm report, Jul 16, 2:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
256 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL MAUSTON 43.80N 90.08W
07/16/2008 E0.88 INCH JUNEAU WI PUBLIC
&&
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 10:51 AM CDT | Severe Thunderstorm Warning | ARX | Clark | 39 min |
| Jul 16, 11:54 AM CDT | Severe Thunderstorm Warning | ARX | Clark | 66 min |
| Jul 16, 1:31 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 27 min |
| Jul 16, 2:13 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 47 min |
| Jul 16, 3:12 PM CDT | Areal Flood Advisory | ARX | Adams | 75 min |
| Jul 16, 4:23 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 37 min |
| Jul 16, 5:18 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jul 16, 5:41 PM CDT | Areal Flood Advisory | ARX | La Crosse, Monroe, Vernon | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.